# SDR IPXA2015060889948

- Difficulty date: May 11, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 14,251 hours, 9,979 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4057141
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-8, LEFT WING NR 3 SLAT T/E WEDGE HAS A GOUGE ON LOWER SURFACE AFT END.  ACCOMPLISHED METAL HOT BOND REPAIR IAW EO B757-5750-57717-A & REO-G18941, REV A.
